# SDR VNAA202410163002

- Difficulty date: October 16, 2024
- Submitted: October 20, 2024
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 39,693 hours, 38,391 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: CC670106761
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ATTACH LUG ON WING SIDE FOR HINGE BOX AT LWS 54.55 HAS MINOR CORROSION CAUSING PAINT TO FLAKE OFF.
